Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 25, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 11, 2016, 6:30 PM EDT for Armstrong County, Pennsylvania. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2016, 6:30 PM EDT (22:30 UTC)
- Expired
- Jun 11, 2016, 7:00 PM EDT
- In force
- 30 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Armstrong County, PA
The radar
The Pittsburgh radar (KPBZ), 67 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 6:36 PM EDT | TSTM WND DMG | 3 N Kittanning, PA | 2 TREES DOWN IN EAST FRANKLIN TOWNSHIP. |
| Jun 11, 6:45 PM EDT | TSTM WND DMG | 7 Ne Kittanning, PA | 2 TREES DOWN IN BOGGS TOWNSHIP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 10.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 1321 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 268 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
980 WUUS51 KPBZ 112230 SVRPBZ PAC005-112300- /O.NEW.KPBZ.SV.W.0025.160611T2230Z-160611T2300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 630 PM EDT SAT JUN 11 2016 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL ARMSTRONG COUNTY IN WEST CENTRAL PENNSYLVANIA... * UNTIL 700 PM EDT * AT 629 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST OF WEST KITTANNING...OR 7 MILES NORTHWEST OF KITTANNING...MOVING EAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR. IMPACT...DAMAGE TO TREES AND POWER LINES. * LOCATIONS IMPACTED INCLUDE... KITTANNING... FORD CITY... WEST KITTANNING... WORTHINGTON... WEST HILLS... MANORVILLE... FORD CLIFF... APPLEWOLD... LENAPE HEIGHTS... TEMPLETON... MAHONING CREEK LAKE... PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8... POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && LAT...LON 4084 7969 4095 7967 4093 7926 4071 7943 TIME...MOT...LOC 2229Z 286DEG 28KT 4088 7964 HAIL...<.75IN WIND...60MPH $$ KRAMAR
2 follow-up statements
200 WWUS51 KPBZ 112240 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 640 PM EDT SAT JUN 11 2016 PAC005-112300- /O.CON.KPBZ.SV.W.0025.000000T0000Z-160611T2300Z/ ARMSTRONG PA 640 PM EDT SAT JUN 11 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR CENTRAL ARMSTRONG COUNTY... AT 639 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEST KITTANNING...MOVING SOUTHEAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR. IMPACT...DAMAGE TO TREES AND POWER LINES. LOCATIONS IMPACTED INCLUDE... KITTANNING... FORD CITY... WEST KITTANNING... WORTHINGTON... WEST HILLS... MANORVILLE... APPLEWOLD... LENAPE HEIGHTS... TEMPLETON... MAHONING CREEK LAKE... PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8... POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && LAT...LON 4083 7963 4093 7955 4093 7926 4071 7943 TIME...MOT...LOC 2239Z 329DEG 1KT 4086 7957 HAIL...<.75IN WIND...60MPH $$ KRAMAR
928 WWUS51 KPBZ 112250 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 650 PM EDT SAT JUN 11 2016 PAC005-112300- /O.CON.KPBZ.SV.W.0025.000000T0000Z-160611T2300Z/ ARMSTRONG PA 650 PM EDT SAT JUN 11 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR CENTRAL ARMSTRONG COUNTY... AT 650 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF KITTANNING...MOVING EAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR. IMPACT...DAMAGE TO TREES AND POWER LINES. LOCATIONS IMPACTED INCLUDE... MAHONING CREEK LAKE... PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8... POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && LAT...LON 4078 7949 4093 7944 4093 7926 4071 7943 TIME...MOT...LOC 2250Z 280DEG 33KT 4084 7937 HAIL...<.75IN WIND...60MPH $$ KRAMAR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 5:36 PM EDT, 54 minutes earlier.
Area forecast discussion, Jun 11, 5:36 PM EDT, 54 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 536 PM EDT SAT JUN 11 2016 .SYNOPSIS... Shower and thunderstorm chances will increase this afternoon and tonight as a cold front approaches. Dry and cooler weather is then expected Sunday and Monday. && .NEAR TERM /THROUGH SUNDAY/... The early eve update featured only cosmetic and timing adjustments to hourly trends as warm mid level air has inhibited widespread convection. Focus for scattered evening convection will continue to be remnant boundary sagging across the Pittsburgh area. Given instability, dry air aloft, and mid level wind field, marginally severe wind gusts will remain the slight severe threat. A cold front will cross late tonight, too late to tap into the potential this afternoon. Enough moisture and instability should remain for at least a few showers/thunderstorms along the passing front, but coverage is not expected to be widespread. The front itself will usher in an airmass change with cooler and drier air. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/... High pressure will rule for Sunday night and Monday, with dry weather and comfortable dewpoints. Sunday night temperatures will be several degrees below normal, while values on Monday rebound towards climatology. The ridge across the Mississippi Valley and the Deep South will start to flatten later on Monday and into Tuesday. The CWA will remain in the northwest flow pattern aloft. Weak ripples riding the flow may generate some scattered showers and a few thunderstorms Monday night and Tuesday. Maintained low chance pops during this period. Temperatures will creep upward as low level WSW flow develops. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... The northwest flow pattern will continue into Thursday. Kept mostly chance PoPs in the forecast through then with hard-to-time waves dropping through the flow. A more significant wave may drop through the area Thursday night, pushing the storm track to the south. High pressure is then expected for Friday and Saturday with drier weather. Temperatures near or just above seasonal levels are forecast through the period. && .AVIATION /22Z SATURDAY THROUGH THURSDAY/... VFR conditions are forecast through the period with gusty winds persisting through the evening. Isolated to scattered thunderstorms will mainly plague ports from BVI to LBE. A cold front will arrive late tonight. Lack of moisture along the front should limit shower potential, although cloud cover will increase. Also, winds will shift from southwest to northwest with the passage of the boundary. .OUTLOOK /Sunday Night through Thursday/... VFR conditions are expected through the early part of next week. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...None. OH...None. PA...None. WV...None. &&
Hazardous weather outlook, Jun 11, 4:26 AM EDT, 14 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 426 AM EDT SAT JUN 11 2016 OHZ041-PAZ007>009-013>016-020>023-073-074-120830- COLUMBIANA-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON- BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WESTMORELAND-WESTMORELAND RIDGES- 426 AM EDT SAT JUN 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND WESTERN PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-OHZ039-040-048>050-057>059-068-069-PAZ029-031-075-076- WVZ001>004-012-021-509>514-120830- GARRETT-TUSCARAWAS-CARROLL-COSHOCTON-HARRISON-JEFFERSON-MUSKINGUM- GUERNSEY-BELMONT-NOBLE-MONROE-WASHINGTON-GREENE-FAYETTE- FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON- EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER- 426 AM EDT SAT JUN 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. STRONG...TO POSSIBLY SEVERE...THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. ANY SEVERE STORMS WILL BE ISOLATED. THE MAIN THREAT IS DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 11, 5:37 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 537 PM EDT SAT JUN 11 2016 OHZ059-069-112200- MONROE-BELMONT- 537 PM EDT SAT JUN 11 2016 ...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND AND HEAVY RAIN WILL AFFECT NORTHEASTERN MONROE AND SOUTHWESTERN BELMONT COUNTIES... AT 537 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BARNESVILLE... MOVING EAST AT 35 MPH. WIND GUSTS UP TO 45 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BEALLSVILLE... JERUSALEM... WILSON... SOMERTON... ALLEDONIA... TORRENTIAL RAINFALL ALSO IS OCCURRING WITH THIS STORM AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 3987 8118 3997 8114 3993 8085 3980 8090 TIME...MOT...LOC 2137Z 281DEG 32KT 3990 8111 KRAMAR
Special weather statement, Jun 11, 5:51 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
551 PM EDT SAT JUN 11 2016
PAZ022-023-073-112215-
INDIANA-WESTMORELAND-ARMSTRONG-
551 PM EDT SAT JUN 11 2016
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND AND HEAVY
RAIN WILL AFFECT SOUTHWESTERN INDIANA...SOUTHWESTERN ARMSTRONG AND
NORTHWESTERN WESTMORELAND COUNTIES...
AT 551 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER
APOLLO...MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 55 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VANDERGRIFT... APOLLO...
PLUM... NEW KENSINGTON...
LOWER BURRELL... HARRISON TOWNSHIP...
LEECHBURG... FREEPORT...
NORTH APOLLO... WEST LEECHBURG...
AVONMORE... ORCHARD HILLS...
SALTSBURG... OKLAHOMA...
WEST LEBANON... EAST VANDERGRIFT...
HYDE PARK... NORTH VANDERGRIFT...
SHELOCTA... JACKSONVILLE...
TORRENTIAL RAINFALL ALSO IS OCCURRING WITH THIS STORM AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4040 7931 4052 7970 4054 7973 4055 7975
4061 7973 4061 7972 4064 7969 4065 7969
4066 7970 4068 7969 4066 7924
TIME...MOT...LOC 2151Z 283DEG 33KT 4059 7960
KRAMARSpecial weather statement, Jun 11, 5:52 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 552 PM EDT SAT JUN 11 2016 PAZ014-112215- BUTLER- 552 PM EDT SAT JUN 11 2016 ...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND AND HEAVY RAIN WILL AFFECT CENTRAL BUTLER COUNTY... AT 552 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SLIPPERY ROCK... OR 10 MILES SOUTH OF GROVE CITY...MOVING EAST AT 45 MPH. WIND GUSTS UP TO 45 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HOMEACRE-LYNDORA... SHANOR-NORTHVUE... SLIPPERY ROCK... CHICORA... EAST BUTLER... BRUIN... WEST LIBERTY... PETROLIA... KARNS CITY... FAIRVIEW... WEST SUNBURY... HOOKER... MORAINE STATE PARK... TORRENTIAL RAINFALL ALSO IS OCCURRING WITH THIS STORM AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4094 8014 4107 8009 4109 7969 4083 7970 TIME...MOT...LOC 2152Z 277DEG 41KT 4101 8006 KRAMAR
Special weather statement, Jun 11, 6:08 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
608 PM EDT SAT JUN 11 2016
PAZ021-073-112230-
WESTMORELAND-ALLEGHENY-
608 PM EDT SAT JUN 11 2016
...WIND SHIFT WILL AFFECT CENTRAL ALLEGHENY AND WEST CENTRAL
WESTMORELAND COUNTIES...
AT 603 PM EDT...RADAR INDICATED A GUST FRONT ASSOCIATED WITH SHOWERS
IN NORTHERN ALLEGHENY COUNTY WAS LOCATED ALONG A LINE EXTENDING FROM
NEAR SHALER TOWNSHIP TO KENNEDY TOWNSHIP TO IMPERIAL. MOVEMENT WAS
SOUTHEAST AT 40 MPH.
WIND GUSTS FROM THE NORTHWEST OF 30 TO 40 MPH ARE POSSIBLE AS THIS
BOUNDARY MOVES THROUGH.
LOCATIONS IMPACTED INCLUDE...
PITTSBURGH... PENN HILLS...
MOUNT LEBANON... BETHEL PARK...
ROSS TOWNSHIP... MONROEVILLE...
MOON TOWNSHIP... MCKEESPORT...
SHALER TOWNSHIP... PLUM...
WEST MIFFLIN... NORTH SIDE PITTSBURGH...
BALDWIN... UPPER ST. CLAIR...
MURRYSVILLE... HAMPTON TOWNSHIP...
SCOTT TOWNSHIP... WILKINSBURG...
WHITEHALL... SOUTH PARK TOWNSHIP...
THIS BOUNDARY WILL REACH DOWNTOWN PITTSBURGH AROUND 630 PM. THE
WIND WILL NOT BE ACCOMPANIED BY SIGNIFICANT PRECIPITATION.
LAT...LON 4032 7972 4029 8005 4031 8011 4047 8027
4052 8018 4056 7993 4042 7969
TIME...MOT...LOC 2203Z 299DEG 36KT 4055 7997 4049 8011 4047 8023
KRAMARSpecial weather statement, Jun 11, 6:09 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
609 PM EDT SAT JUN 11 2016
PAZ021-073-112230-
WESTMORELAND-ALLEGHENY-
609 PM EDT SAT JUN 11 2016
...WIND SHIFT WILL AFFECT CENTRAL ALLEGHENY AND WEST CENTRAL
WESTMORELAND COUNTIES...
AT 603 PM EDT...RADAR INDICATED A GUST FRONT ASSOCIATED WITH SHOWERS
IN NORTHERN ALLEGHENY COUNTY WAS LOCATED ALONG A LINE EXTENDING FROM
NEAR SHALER TOWNSHIP TO KENNEDY TOWNSHIP TO IMPERIAL. MOVEMENT WAS
SOUTHEAST AT 40 MPH.
WIND GUSTS FROM THE NORTHWEST OF 30 TO 40 MPH ARE POSSIBLE AS THIS
BOUNDARY MOVES THROUGH.
LOCATIONS IMPACTED INCLUDE...
PITTSBURGH... PENN HILLS...
MOUNT LEBANON... BETHEL PARK...
ROSS TOWNSHIP... MONROEVILLE...
MOON TOWNSHIP... MCKEESPORT...
SHALER TOWNSHIP... PLUM...
WEST MIFFLIN... NORTH SIDE PITTSBURGH...
BALDWIN... UPPER ST. CLAIR...
MURRYSVILLE... HAMPTON TOWNSHIP...
SCOTT TOWNSHIP... WILKINSBURG...
WHITEHALL... SOUTH PARK TOWNSHIP...
THIS BOUNDARY WILL REACH DOWNTOWN PITTSBURGH AROUND 615 PM. THE
WIND WILL NOT BE ACCOMPANIED BY SIGNIFICANT PRECIPITATION.
LAT...LON 4032 7972 4029 8005 4031 8011 4047 8027
4052 8018 4056 7993 4042 7969
TIME...MOT...LOC 2203Z 299DEG 36KT 4055 7997 4049 8011 4047 8023
KRAMARSpecial weather statement, Jun 11, 6:26 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 626 PM EDT SAT JUN 11 2016 PAZ014-022-112245- BUTLER-ARMSTRONG- 626 PM EDT SAT JUN 11 2016 ...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND AND HEAVY RAIN WILL AFFECT WEST CENTRAL ARMSTRONG AND EAST CENTRAL BUTLER COUNTIES... AT 626 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST OF WEST KITTANNING...OR 9 MILES NORTHWEST OF KITTANNING...MOVING EAST AT 35 MPH. WIND GUSTS UP TO 45 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KITTANNING... FORD CITY... WEST KITTANNING... CHICORA... WORTHINGTON... WEST HILLS... MANORVILLE... APPLEWOLD... LENAPE HEIGHTS... TEMPLETON... TORRENTIAL RAINFALL ALSO IS OCCURRING WITH THIS STORM AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4084 7977 4096 7973 4095 7939 4075 7944 TIME...MOT...LOC 2226Z 288DEG 32KT 4090 7968 KRAMAR
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 4:14 PM EDT | Special Weather Statement | PBZ | Indiana | 16 min |
| Jun 11, 5:10 PM EDT | Special Weather Statement | PBZ | Westmoreland | 20 min |
| Jun 11, 5:16 PM EDT | Special Weather Statement | PBZ | Beaver | 29 min |
| Jun 11, 5:21 PM EDT | Special Weather Statement | PBZ | Butler | 24 min |
| Jun 11, 5:32 PM EDT | Special Weather Statement | PBZ | Allegheny | 43 min |
| Jun 11, 5:51 PM EDT | Special Weather Statement | PBZ | Westmoreland | 24 min |
| Jun 11, 5:52 PM EDT | Special Weather Statement | PBZ | Butler | 23 min |
| Jun 11, 6:08 PM EDT | Special Weather Statement | PBZ | Allegheny | 22 min |
| Jun 11, 6:09 PM EDT | Special Weather Statement | PBZ | Allegheny | 21 min |
| Jun 11, 6:26 PM EDT | Special Weather Statement | PBZ | Armstrong | 19 min |
| Jun 11, 7:05 PM EDT | Special Weather Statement | PBZ | Westmoreland | 25 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.